# SDR FDEA200908062927

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS GOUGE ON CROWN AREA AT STA 1064, LBL 24. REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK ON MAE TRAV T9/799981,   INSTALLED SEAT TRACK AND PLATES IAW SRM 53-00-52.  REPAIR 4, CATEGORY "A", MAJOR REPAIR.
